# SDR AALA201907099022

- Difficulty date: June 23, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5775614200
- Condition: Worn
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING #4 SPOILER CENTER HINGE STOP BOLT WORN. REPLACED BOLT PER SRM 57-70-00.
